Alert archive / Florida / Tornado Warnings in 2013
Tornado Warning 1, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Feb 26, 2013, 10:12 AM EST for Flagler County, Putnam County, Saint Johns County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2013, 10:12 AM EST (15:12 UTC)
- Expired
- Feb 26, 2013, 11:00 AM EST
- In force
- 48 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Flagler County, FL, Putnam County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 102 km from the middle of the area, began a volume at 15:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 6:49 AM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 3.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 358 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 308 m²/s²
- 0-3 km storm-relative helicity
- 343 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
747
WFUS52 KJAX 261512
TORJAX
FLC035-107-109-261600-
/O.NEW.KJAX.TO.W.0001.130226T1512Z-130226T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1012 AM EST TUE FEB 26 2013
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
SOUTHEASTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
NORTHWESTERN FLAGLER COUNTY IN NORTHEAST FLORIDA
* UNTIL 1100 AM EST
* AT 1013 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
POMONA PARK...MOVING NORTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN
MATEO...ANDALUSIA...MARINELAND...CRESCENT BEACH AND BUTLER BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EST TUESDAY AFTERNOON
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 2939 8162 2954 8174 2984 8126 2977 8125
2971 8122 2963 8119 2962 8119
TIME...MOT...LOC 1513Z 234DEG 42KT 2952 8160
$$
SHULER5 follow-up statements
683
WWUS52 KJAX 261525
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1025 AM EST TUE FEB 26 2013
FLC035-107-109-261600-
/O.CON.KJAX.TO.W.0001.000000T0000Z-130226T1600Z/
PUTNAM FL-ST. JOHNS FL-FLAGLER FL-
1025 AM EST TUE FEB 26 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM EST FOR
NORTHWESTERN FLAGLER...SOUTHEASTERN ST. JOHNS AND EASTERN PUTNAM
COUNTIES...
AT 1024 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR POMONA PARK...MOVING
NORTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DUPONT
CENTER...MARINELAND...CRESCENT BEACH AND BUTLER BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EST TUESDAY AFTERNOON
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 2939 8162 2954 8174 2984 8126 2977 8125
2971 8122 2963 8119 2962 8119
TIME...MOT...LOC 1524Z 233DEG 37KT 2958 8150
$$
WOLF319
WWUS52 KJAX 261539
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1039 AM EST TUE FEB 26 2013
FLC035-107-261548-
/O.CAN.KJAX.TO.W.0001.000000T0000Z-130226T1600Z/
PUTNAM FL-FLAGLER FL-
1039 AM EST TUE FEB 26 2013
...THE TORNADO WARNING FOR NORTHWESTERN FLAGLER AND EASTERN PUTNAM
COUNTIES IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EST TUESDAY AFTERNOON
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 2966 8124 2966 8126 2965 8128 2965 8132
2963 8132 2962 8146 2968 8148 2984 8126
2977 8125 2968 8121
TIME...MOT...LOC 1538Z 229DEG 39KT 2969 8137
$$
FLC109-261600-
/O.CON.KJAX.TO.W.0001.000000T0000Z-130226T1600Z/
ST. JOHNS FL-
1039 AM EST TUE FEB 26 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM EST FOR
SOUTHEASTERN ST. JOHNS COUNTY...
AT 1038 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM WITH A POSSIBLE TORNADO ABOUT 9 MILES
SOUTHWEST OF DUPONT CENTER...MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DUPONT
CENTER...CRESCENT BEACH AND BUTLER BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2966 8124 2966 8126 2965 8128 2965 8132
2963 8132 2962 8146 2968 8148 2984 8126
2977 8125 2968 8121
TIME...MOT...LOC 1538Z 229DEG 39KT 2969 8137
$$
WOLF522
WWUS52 KJAX 261547
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1047 AM EST TUE FEB 26 2013
FLC109-261600-
/O.CON.KJAX.TO.W.0001.000000T0000Z-130226T1600Z/
ST. JOHNS FL-
1047 AM EST TUE FEB 26 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM EST FOR
SOUTHEASTERN ST. JOHNS COUNTY...
AT 1046 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM WITH A POSSIBLE TORNADO. RADAR INDICATED
THE POSSIBLE TORNADO WAS NEAR DUPONT CENTER...MOVING NORTHEAST AT 45
MPH.
THE STORM WILL MOVE OVER BUTLER BEACH THROUGH 1055 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EST TUESDAY AFTERNOON
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 2972 8123 2970 8128 2969 8136 2974 8138
2984 8126 2977 8125
TIME...MOT...LOC 1546Z 229DEG 39KT 2975 8129
$$
WOLF154
WWUS52 KJAX 261555
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1055 AM EST TUE FEB 26 2013
FLC109-261600-
/O.CON.KJAX.TO.W.0001.000000T0000Z-130226T1600Z/
ST. JOHNS FL-
1055 AM EST TUE FEB 26 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM EST FOR EASTERN
ST. JOHNS COUNTY...
AT 1054 AM EST...RADAR INDICATED A POSSIBLE TORNADO NEAR BUTLER
BEACH...MOVING NORTHEAST AT 45 MPH. THE STORM WILL MOVE OFF THE
COAST BY 1100 AM...AT WHICH POINT THE WARNING WILL EXPIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EST TUESDAY AFTERNOON
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 2975 8124 2973 8128 2973 8132 2978 8133
2984 8126 2977 8125
TIME...MOT...LOC 1554Z 229DEG 39KT 2981 8123
$$
WOLF630
WWUS52 KJAX 261600
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1100 AM EST TUE FEB 26 2013
FLC109-261610-
/O.EXP.KJAX.TO.W.0001.000000T0000Z-130226T1600Z/
ST. JOHNS FL-
1100 AM EST TUE FEB 26 2013
...THE TORNADO WARNING FOR EASTERN ST. JOHNS COUNTY HAS EXPIRED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EST TUESDAY AFTERNOON
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 2975 8124 2973 8128 2973 8132 2978 8133
2984 8126 2977 8125
TIME...MOT...LOC 1555Z 229DEG 39KT 2980 8120
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Feb 26, 4:58 AM EST, 5 hours 14 minutes earlier.
Area forecast discussion, Feb 26, 4:58 AM EST, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
458 AM EST TUE FEB 26 2013
...SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CROSS OUR
AREA TODAY...
...WINDY CONDITIONS AFTER SUNRISE AHEAD OF THE SQUALL LINE...
.CURRENTLY...
MORNING SURFACE ANALYSIS DEPICTS A STRONG OCCLUDED SURFACE LOW
PRESSURE CENTER (993 MILLIBARS) OVER THE OZARKS...WITH A TRIPLE
POINT LOW DEVELOPING OVER SOUTHEAST ALABAMA. A STRENGTHENING COLD
FRONT EXTENDS SOUTH OF THIS DEVELOPING SECONDARY LOW INTO THE
CENTRAL GULF OF MEXICO. THE WARM FRONT RESPONSIBLE FOR STRONG AND
SEVERE THUNDERSTORMS IN OUR AREA YESTERDAY IS PUSHING NORTHWARD
INTO SOUTHEAST GEORGIA. NORTH OF THE WARM FRONT...TEMPERATURES
NEAR THE ALTAMAHA RIVER REMAIN IN THE 50S. A SQUALL LINE OF STRONG
TO SEVERE THUNDERSTORMS IS DEVELOPING AHEAD OF THE COLD
FRONT...AND CURRENTLY EXTENDS FROM WESTERN SECTIONS OF THE FLORIDA
BIG BEND SOUTHWARD INTO THE EASTERN GULF OF MEXICO. A LARGE RAIN
SHIELD PRECEDES THE SQUALL LINE AND IS POISED TO MOVE OVER
SATURATED GROUNDS IN INTERIOR SOUTHEAST GEORGIA DURING THE PREDAWN
HOURS. NORTHEAST FLORIDA NOW RESIDES IN THE WARM SECTOR...WITH
DEWPOINTS CLIMBING INTO THE MID AND UPPER 60S. ALOFT...AN INTENSE
CUTOFF CYCLONE IS SPINNING NORTHEASTWARD FROM THE OZARKS TOWARDS
THE TENNESSEE RIVER VALLEY. THIS LARGE SYSTEM HAS PUSHED RIDGING
EAST OF THE BAHAMAS...AND OUR REGION NOW RESIDES WITHIN
STRENGTHENING CYCLONIC FLOW...WHICH IS STRONGLY VEERED IN THE
LOWEST 3000 FEET PER LATEST JACKSONVILLE AND MOODY AFB DOPPLER
RADAR DATA. TORNADO WATCHES OVER THE FLORIDA BIG BEND WILL LIKELY
BE EXTENDED TO COVER MOST OF NORTHEAST FLORIDA AND PORTIONS OF
SOUTHEAST GEORGIA EARLY THIS MORNING.
.SHORT TERM (TODAY THROUGH WEDNESDAY NIGHT)...
A STRONG LOW-LEVEL JET WILL TRAVERSE OUR REGION AHEAD OF THE
SQUALL LINE THIS MORNING THROUGH THE EARLY AFTERNOON HOURS. SOUTH
TO SOUTHWEST WINDS WILL RAPIDLY INCREASE AFTER SUNRISE...WITH
SUSTAINED WINDS OF 15 TO 25 MPH AND GUSTS UP TO 35 MPH EXPECTED
REGION-WIDE. WE HAVE PLACED OUR REGION IN A LAKE WIND ADVISORY
THROUGH SUNSET. A STRONGLY VEERED WIND PROFILE AND IMPRESSIVE
SPEED SHEAR...WITH WINDS OF 40 KTS AT 950 MILLIBARS (1500
FEET)...WILL SUPPORT DAMAGING WIND GUSTS. MODEL SOUNDINGS DEPICT
HELICITY VALUES IN EXCESS OF 300 UNITS TODAY...AND THUS ISOLATED
TORNADOES ARE POSSIBLE WITHIN STRONGER CELLS ALONG THE SQUALL LINE
AND ALSO IN CONVECTION DEVELOPING AHEAD OF THE LINE THIS MORNING.
THE STORM PREDICTION CENTER HAS PLACED OUR ENTIRE AREA WITHIN A
SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT TODAY. HIGH
RESOLUTION MODEL GUIDANCE PLACES THE SQUALL LINE OVER THE SUWANNEE
VALLEY TOWARDS THE MID MORNING HOURS...WITH ACTIVITY PROGRESSING
TOWARDS COASTAL LOCATIONS DURING THE EARLY AFTERNOON HOURS. HEAVY
RAINFALL AMOUNTS OF 1 TO 2 INCHES PRECEDING AND ALONG THE SQUALL
LINE ARE EXPECTED OVER SOUTHEAST GA AND NORTHERN SECTIONS OF
NORTHEAST FL...AND THUS THE FLOOD WATCH WILL CONTINUE THROUGH
NOON. SINCE THE WARM SECTOR WILL SURGE INTO SOUTHEAST GA AHEAD OF
THE FRONT THIS MORNING...WE EXPECT HIGHS TO SURGE INTO THE MID AND
UPPER 70S REGION-WIDE TODAY. DRIER WEATHER WILL QUICKLY FILTER
INTO INTERIOR SECTIONS OF SOUTHEAST GA AND THE SUWANNEE VALLEY
THIS AFTERNOON...AS WINDS BECOME WESTERLY BEHIND THE COLD FRONT.
THE INTENSE CYCLONE WILL PROGRESS FROM THE TENNESSEE VALLEY INTO
THE OHIO VALLEY TONIGHT...LEAVING OUR AREA IN FAST ZONAL WESTERLY
FLOW ALOFT. WEAK HIGH PRESSURE WILL BRIEFLY BUILD INTO OUR
REGION...AND MINIMAL COLD AIR ADVECTION ON THE HEELS OF MODERATE
WESTERLY FLOW WILL ALLOW HIGHS ON WED TO CLIMB TO NEAR OR
SLIGHTLY ABOVE CLIMO (UPPER 60S IN SOUTHEAST GA AND 70-75 FOR
NORTHEAST FL) BENEATH THINNING MID AND HIGH ALTITUDE CLOUD COVER.
NEAR CLIMO LOWS ARE EXPECTED WED NIGHT...WITH READINGS DROPPING
INTO THE 40S INLAND AND NEAR 50 AT THE COAST AND ACROSS NORTH
CENTRAL FL.
.LONG TERM (THURSDAY THROUGH MONDAY)...
BREEZY...COOL AND DRY CONDS ARE ON TAP FOR THURSDAY WITH ZONAL
FLOW ALOFT. SUSTAINED WEST WINDS OF 15-20 MPH WILL GUST UP TO
30-35 MPH MAKING A LAKE WIND ADV LIKELY. UNDER MOSTLY SUNNY SKIES
MAX TEMPS WILL BE IN THE 60S. INCREASING CLOUDINESS RETURNS FRI-
SAT AS DEEP TROUGHING DIGS INTO THE SERN U.S. USHERING IN A MUCH
COLDER AIR MASS. WITH THICKNESSES TAKING A NOSE-DIVE...TEMPS WILL
BE NEAR 10 DEG BELOW CLIMO FRI/FRI NIGHT AND ONLY REACH THE MID
50S AREA-WIDE ON SAT/SUN UNDER MOSTLY CLOUDY SKIES. ABUNDANT MID
LEVEL MOISTURE RAISES THE POSSIBILITY OF PRECIP...BUT WILL GO WITH
MAINLY SILENT POPS SAT INTO SUN MORNING SINCE MODEL SOUNDINGS
CONTINUE TO SUGGEST DRY CONDITIONS IN THE LOW LEVELS PRECLUDING
ANY MEASURABLE PRECIP. THICKNESSES BOTTOM OUT SUNDAY MORNING WITH
A FREEZE POSSIBLE ACROSS THE INTERIOR. CAVEAT WILL BE CLOUD COVER
ESPECIALLY OVER SE GA AND A TIGHT PRESSURE GRADIENT WHICH WILL
KEEP WINDS NEAR 10 MPH OVERNIGHT. WIND CHILL READINGS EARLY SUN
MORNING ARE EXPECTED TO BE IN LOWER 20S AND A WIND CHILL ADV IS
POSSIBLE FOR NE FL. A MORE WIDESPREAD FREEZE APPEARS POSSIBLE ON
SUN NIGHT AS WINDS SUBSIDE AND SKIES CLEAR WITH SURFACE RIDGING
APPROACHING FROM THE WEST. MONDAY WILL BE MOSTLY SUNNY WITH HIGHS
IN THE 60S AND LIGHT WINDS RESULTING FROM HIGH PRESSURE.
&&
.AVIATION...
HAVE CONTINUED LLWS OVERNIGHT SINCE VAD WIND PROFILES INDICATED
SPEEDS OF 36 KT AT 2 KFT AND SFC WINDS ARE 5 KT OR LESS. HAVE VCTS
BEGINNING 13Z AND SQUALL LINE IS EXPECTED TO REACH TERMINALS
BTWN 15Z AND 18Z. VFR CONDS EXPECTED AFTER FRONTAL PASSAGE WITH
WEST WINDS 15G30KT.
&&
.MARINE...
HAVE EXPANDED THE SMALL CRAFT ADVISORY TO NEAR SHORE WATERS INTO
THE EVENING HOURS. WINDS ARE EXPECTED TO INCREASE TO 20-25 KT
ACROSS ALL LEGS THIS MORNING. SCA OR SCEC CONDS WILL PERSIST
THROUGH THE END OF THE WEEK. SE TO SOUTH WINDS ARE INCREASING AT
THE BUOYS EARLY THIS MORNING AND SEAS ARE RUNNING 6-9 FT.
RIP CURRENTS: MODERATE RISK.
&&
.FIRE WEATHER...
A COOLER AND MUCH DRIER AIR MASS WILL FILTER INTO OUR REGION
TONIGHT AND WEDNESDAY. RELATIVE HUMIDITY VALUES WILL APPROACH
CRITICAL THRESHOLDS ON WED AFTERNOON IN NORTHEAST FL. ERC AND
DISPERSION VALUES WILL NOT APPROACH CRITICAL VALUES ON
WED...AND FIRE WEATHER HEADLINES ARE NOT ANTICIPATED. A
REINFORCING PUSH OF COOL AND DRY AIR WILL APPROACH OUR AREA ON
THURS. BREEZY WESTERLY WINDS MAY COMBINE WITH LOW HUMIDITY AND
HIGH DISPERSION VALUES TO BRING POTENTIAL RED FLAG CONDITIONS TO
NORTHEAST FL ON THURS AFTERNOON.
&&
.HYDROLOGY...
A FLOOD WATCH REMAINS POSTED THROUGH NOON FOR ALL OF SOUTHEAST GA
AND NORTHERN PORTIONS OF NORTHEAST FL...WHERE ADDITIONAL RAINFALL
AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE. RIVER FLOOD WARNINGS
CONTINUE FOR THE ALTAMAHA RIVER AT BAXLEY...EVERETT CITY...AND
CHARLOTTE...AND ALONG PORTIONS OF THE ALAPAHA RIVER.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 75 43 69 39 / 90 0 0 0
SSI 73 50 66 46 / 90 10 0 0
JAX 78 49 70 43 / 90 10 0 0
SGJ 78 51 70 47 / 80 20 0 0
GNV 79 46 73 42 / 90 10 0 0
OCF 79 49 74 45 / 90 20 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH UNTIL NOON EST TODAY FOR BAKER-COLUMBIA-DUVAL-
HAMILTON-NASSAU-SUWANNEE.
LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM EST THIS
EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
GA...FLOOD WATCH UNTIL NOON EST TODAY FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM EST THIS
EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 4 AM EST WEDNESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
FL OUT 20 NM.
&&
NELSON/TRABERTHazardous weather outlook, Feb 26, 7:55 AM EST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 755 AM EST TUE FEB 26 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-270100- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING- ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)- CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE-WAYNE- 755 AM EST TUE FEB 26 2013 ...TORNADO WATCH 46 IN EFFECT FOR MOST OF THE AREA THROUGH 3 PM... ...FLOOD WATCH IN EFFECT FOR PORTIONS OF REGION THROUGH NOON TODAY... ...LAKE WIND ADVISORY FOR ALL OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA TODAY... ...SMALL CRAFT ADVISORY IN EFFECT FOR ALL OF THE COASTAL WATERS THROUGH 10 PM TONIGHT... ...RIVER FLOODING ONGOING OR EXPECTED ALONG SEVERAL RIVERS IN SOUTHEAST GEORGIA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A STRONG COLD FRONT WILL MOVE ACROSS OUR REGION TODAY. AHEAD OF THIS COLD FRONT...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH WITH HIGHER GUSTS THIS MORNING. A SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE EASTWARD INTO INTERIOR PORTIONS OF SOUTHEAST GEORGIA AND THE SUWANNEE VALLEY OF NORTHEAST FLORIDA DURING THE MORNING HOURS...AND THEN WILL PROGRESS TOWARDS COASTAL LOCATIONS DURING THE LATE MORNING AND EARLY AFTERNOON HOURS. A TORNADO WATCH IS NOW IN EFFECT FOR PORTIONS OF THE AREA THROUGH 3 PM. THE PRIMARY THREATS WILL BE DAMAGING WIND GUSTS AND POSSIBLY AN ISOLATED TORNADO. HEAVY RAINFALL IS ALSO EXPECTED...WHICH COULD RESULT IN LOCALIZED FLOODING. A FLOOD WATCH REMAINS IN EFFECT THROUGH NOON TODAY FOR ALL OF SOUTHEAST GEORGIA...AND THE NORTHERN PORTIONS OF NORTHEAST FLORIDA. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES...WITH LOCALLY HIGHER TOTALS...ARE POSSIBLE TODAY. SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT FOR THE NEARSHORE COASTAL WATERS THROUGH 10 PM TONIGHT...AND THE OUTER COASTAL WATERS THROUGH 4 AM WEDNESDAY. FLOOD WARNINGS CONTINUE ALONG THE ALTAMAHA RIVER AT BAXLEY... CHARLOTTE AND EVERETT CITY. A FLOOD WARNING ALSO CONTINUES ALONG PORTIONS OF THE ALAPAHA RIVER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... RIVER FLOOD WARNINGS WILL CONTINUE ALONG SEVERAL SOUTHEAST GEORGIA RIVERS. AN UNSEASONABLY COLD AIR MASS IS EXPECTED TO SETTLE ACROSS THE REGION THIS WEEKEND...WITH FREEZING CONDITIONS POSSIBLE OVER INLAND AREAS ON SUNDAY AND MONDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVELY MONITOR AND REPORT FLOODING IN THEIR AREA AND SEVERE WEATHER TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. NELSON/ARS
In the hours before
Special weather statement, Feb 26, 8:26 AM EST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
826 AM EST TUE FEB 26 2013
FLZ040-261430-
MARION-
826 AM EST TUE FEB 26 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR MARION COUNTY
FOR STRONG WINDS VALID UNTIL 930 AM EST...
AT 826 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES WEST OF
FLEMINGTON TO 12 MILES SOUTH OF DUNNELLON...MOVING NORTHEAST AT 45
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
ROMEO...RAINBOW LAKES ESTATES...DUNNELLON...FLEMINGTON...MCINTOSH...
REDDICK...OCALA AIRPORT...LOWELL...OCALA AND SPARR THROUGH 930 AM
EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EST TUESDAY AFTERNOON
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 2904 8247 2904 8253 2921 8254 2922 8241
2948 8241 2949 8222 2946 8219 2943 8221
2942 8214 2944 8206 2950 8202 2952 8184
2949 8184 2949 8178 2937 8174 2936 8166
2933 8168 2928 8164 2896 8166 2895 8231
TIME...MOT...LOC 1326Z 247DEG 40KT 2944 8241 2888 8246
SHULERLocal storm report, Feb 26, 8:51 AM EST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
851 AM EST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG 5 NE FORT WHITE 29.97N 82.66W
02/26/2013 COLUMBIA FL EMERGENCY MNGR
ROOF TAKEN OFF A SHED WITH TREES DOWN ALSO DOWNED NEAR
SUNVIEW STREET. TIME BASED ON RADAR IMAGERY.
0800 AM TSTM WND DMG 3 SSE COLUMBIA 30.03N 82.68W
02/26/2013 COLUMBIA FL EMERGENCY MNGR
TREE FELL THROUGH A HOUSE NEAR DEWY STREET. TIME BASED ON
RADAR IMAGERY.
&&
ARSSpecial weather statement, Feb 26, 9:06 AM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
906 AM EST TUE FEB 26 2013
FLZ023>025-GAZ164-261500-
BAKER-CHARLTON-DUVAL-NASSAU-
906 AM EST TUE FEB 26 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
BAKER...SOUTHEASTERN CHARLTON...DUVAL AND NASSAU COUNTIES FOR STRONG
WINDS VALID UNTIL 1000 AM EST...
AT 906 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST
OF HILLIARD TO 6 MILES SOUTH OF MACCLENNY...MOVING EAST AT 40 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MACCLENNY...
GLEN SAINT MARY...ST. GEORGE...HILLIARD...MAXVILLE...BRYCEVILLE...
BALDWIN...CALLAHAN...RATLIFF AND NORMANDY THROUGH 1000 AM EST. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EST TUESDAY AFTERNOON
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3025 8144 3020 8144 3019 8205 3016 8205
3015 8220 3082 8212 3082 8189 3080 8187
3076 8178 3077 8176 3075 8173 3075 8166
3073 8165 3071 8154 3073 8149 3070 8142
3051 8144 3049 8141 3026 8137
TIME...MOT...LOC 1406Z 261DEG 35KT 3074 8194 3020 8210
SHULERLocal storm report, Feb 26, 9:25 AM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
925 AM EST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM TSTM WND GST 5 NNW LAKE GENEVA 29.84N 82.05W
02/26/2013 E44 MPH CLAY FL AWOS
&&
AWALKERSpecial weather statement, Feb 26, 9:50 AM EST, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 950 AM EST TUE FEB 26 2013 FLZ025-032-033-261530- CLAY-DUVAL-ST. JOHNS- 950 AM EST TUE FEB 26 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN CLAY...NORTHERN ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG WINDS VALID UNTIL 1030 AM EST... AT 951 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTH OF ORANGE PARK TO 6 MILES WEST OF SWITZERLAND...MOVING NORTHEAST AT 40 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ORTEGA...ORANGE PARK...SWITZERLAND...FRUIT COVE...MANDARIN...UNF... DURBIN...BAYARD...SAN PABLO AND SAWGRASS THROUGH 1030 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EST TUESDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3000 8173 3030 8173 3036 8139 3006 8132 TIME...MOT...LOC 1451Z 240DEG 33KT 3024 8164 3009 8170 SHULER
Special weather statement, Feb 26, 9:54 AM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
954 AM EST TUE FEB 26 2013
FLZ032-033-037-038-040-261600-
CLAY-FLAGLER-MARION-PUTNAM-ST. JOHNS-
954 AM EST TUE FEB 26 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
EASTERN PUTNAM...ST. JOHNS...EASTERN MARION AND FLAGLER COUNTIES FOR
STRONG WINDS VALID UNTIL 1100 AM EST...
AT 954 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM GREEN COVE SPRINGS
TO 6 MILES WEST OF WELAKA TO 3 MILES NORTH OF SILVER SPRINGS
SHORES...MOVING NORTHEAST AT 40 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND SILVER SPRINGS SHORES...BELLEVIEW...GREEN
COVE SPRINGS...MOSS BLUFF...SATSUMA...PALATKA...LYNNE...BOSTWICK...
PICOLATA AND EAST PALATKA THROUGH 1100 AM EST. GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EST TUESDAY AFTERNOON
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 2941 8115 2927 8114 2926 8141 2939 8143
2932 8167 2928 8164 2912 8164 2904 8213
2946 8182 3002 8175 3010 8133 2977 8125
2944 8110
TIME...MOT...LOC 1454Z 240DEG 33KT 2998 8166 2951 8173
2917 8197
SHULERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 7:09 PM EST | Special Weather Statement | JAX | Saint Johns | 36 min |
| Feb 25, 7:12 PM EST | Special Weather Statement | JAX | Saint Johns | 33 min |
| Feb 25, 7:50 PM EST | Special Marine Warning | JAX | 85 min | |
| Feb 25, 8:13 PM EST | Areal Flood Advisory | JAX | Columbia, Suwannee | 92 min |
| Feb 25, 9:42 PM EST | Areal Flood Advisory | JAX | Columbia, Hamilton, Suwannee | 93 min |
| Feb 25, 11:53 PM EST | Special Marine Warning | JAX | 2 hr | |
| Feb 26, 1:54 AM EST | Special Marine Warning | JAX | 66 min | |
| Feb 26, 5:01 AM EST | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 13 hr |
| Feb 26, 6:46 AM EST | Special Weather Statement | JAX | Columbia, Hamilton, Suwannee | 44 min |
| Feb 26, 6:56 AM EST | Special Weather Statement | JAX | Putnam | 49 min |
| Feb 26, 7:26 AM EST | Special Weather Statement | JAX | Alachua, Columbia, Gilchrist, Hamilton, Suwannee | 49 min |
| Feb 26, 7:37 AM EST | Severe Thunderstorm Warning | JAX | Columbia, Gilchrist, Suwannee, Union | 68 min |
| Feb 26, 8:12 AM EST | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Gilchrist, Marion, Union | 48 min |
| Feb 26, 8:19 AM EST | Severe Thunderstorm Warning | JAX | Baker | 41 min |
| Feb 26, 8:26 AM EST | Special Weather Statement | JAX | Marion | 64 min |
| Feb 26, 8:49 AM EST | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 56 min |
| Feb 26, 9:00 AM EST | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Putnam, Union | 60 min |
| Feb 26, 9:06 AM EST | Special Weather Statement | JAX | Duval, Nassau | 54 min |
| Feb 26, 9:50 AM EST | Special Weather Statement | JAX | Duval | 40 min |
| Feb 26, 9:54 AM EST | Special Weather Statement | JAX | Flagler, Putnam, Saint Johns | 66 min |
| Feb 26, 10:14 AM EST | Special Marine Warning | JAX | 2 hr | |
| Feb 26, 10:43 AM EST | Special Weather Statement | JAX | Marion | 32 min |
Nearby
Tornado Warnings in Florida, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.